# SDR HAIHEEA9832

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 206340301103
- Condition: Grooved
- Location: Rotor
- Part time: 1,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE HAS GROOVE WORN IN BOLTS, P/N D0152-1, ITEM 6 BHT 407 IPC FIG. 63-16, ALSO FORWARD HALF OF ROTOR BRAKE HOUSING (NO P/N LISTED IN IPC).  PISTON BORE WORN, 2 PISTONS ITEM 13, P/N D0135-1 HAVE WEAR MARKS FROM SPRINGS, ITEM 16, P/N D0142-1.
